# SDR SWIA202265680

- Difficulty date: March 7, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW CABIN,FS280 BULKHEAD DOOR POST AT RBL11.28 HAS CORROSION AT FLOOR LEVEL (LOWER END).    (C CHECK RO 5/23/22)    FOUND OUT OF LIMITS, INSTALLED NEW DOOR POST SECTION, SPLICE ANGLE, AND CLIP ANGLE. REF CRJ 900 SRM 53-11-10-201-006-A01. SEE CONTINUATION CARD FOR DETAILS. C/W TASK CARD 51-900-1002- SKY.
